# SDR P5CA2021092100355

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,714 hours, 5,671 cycles
- System (JASC): 7100 · Powerplant System
- Part: Harness
- Part number: 5841010913
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1 CONDUIT OF  ALTERNATE GEN DAMAGED(  REPAIRED HARNESS  CONDUIT 31  ENG  PER  SWPM  20-10-13  REV  77;    EEC  GEN  ALT   T1519   CONNECTORES   /   ENG #1  RUN UP  TEST  OK    AMM   71-00-00/501   REV  133  )
